# SDR U2RA486DHN060

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT "Z" CHANNEL AT BS 1510, LBL 2.9 HAS CORROSION UNDER NUT PLATES.
